| Model Number |
35111 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.A root cause could not be determined.All information reasonably known as of 21 jun 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical inc.Received a single report that referenced ten incidences, which were associated with one device, involving the same patient.This is the ninth of ten reports.See 3011270181-2023-00079 for first event.See 3011270181-2023-00080 for second event.See 3011270181-2023-00081 for third event.See 3011270181-2023-00082 for fourth event.See 3011270181-2023-00083 for fifth event.See 3011270181-2023-00084 for sixth event.See 3011270181-2023-00085 for seventh event.See 3011270181-2023-00086 for eighth event.See 3011270181-2023-00088 for tenth event.It was reported that the microcuff vent connector detached from the endotracheal tube.No injury or medical interventions reported.Per additional information received on (b)(6)2023, the patient was very active and moved a lot.Staff was present for all but one disconnection.The blue top [vent connector] was immediately reconnected.The patient did not have any associated desaturations.Staff stayed in the room at all times due to concern to prevent harm to the patient.The patient now has a tracheostomy.